# SDR WTAA950012

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 622800200
- Condition: Broken
- Location: Nlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - THE NLG INTRANSIT INDICATION LIGHT REPORTED INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE ON NLG UPLOCK MICROSWITCH.  ACFT RETURNED TO SERVICE.  (W)
